# SDR PIDA20050061

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 58,020 hours, 44,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN JUST BELOW STR.18LT AT APROXIMATE BS797.  REPAIRED IN ACCORDANCE WITH SRM 53-00-01.
